# SDR 2005UALA00209

- Difficulty date: March 3, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 39,363 hours, 13,587 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT SHEAR TIE HAS CORROSION, STA 1600, LBL 9.  REPLACEMENT SHEAR TIE WAS FABRICATED AND INSTALLED.
